# SDR 06FDEA1972

- Difficulty date: May 19, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1070-1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN STRINGER CHANNEL STA 1070-1110 STR 29 L.  REPAIR TO BE ACCOMPLISHED ON CUSTOMER ID NR N01854.
